×

On the integrability of the martingale square function. (English) Zbl 0211.21902


MSC:

60G44 Martingales with continuous parameter
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] D. L. Burkholder and R. F. Gundy,Extrapolation and interpolation of quasi-linear operators on martingales. to appear. · Zbl 0223.60022
[2] Burkholder, D. L., Martingale transforms, Ann. Math. Statist., 37, 1494-1504 (1966) · Zbl 0306.60030
[3] J. L. Doob,Stochastic Processes, New York, 1953. · Zbl 0053.26802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.